# SDR ASAA0842940

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MID FLAP IS CHAFED AT NR 7 AFT FLAP TRACK FAIRING LWR SURFACE.  REPAIRED MID FLAP TRACK FAIRING PANEL IAW B737 400 SRM 51 70 10 PGS 201 257.
